# SDR ASAA1058399

- Difficulty date: October 17, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,038 hours, 4,106 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7482
- Condition: Leaking
- Location: Apu Bay
- Part time: 4,982 hours, 6,530 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DESCENT WITH POWER BACK THERE WAS A VERY BAD SMELL LIKE DIRTY SOCKS IN THE CABIN & FLIGHT DECK.  FOUND OIL IN LOAD COMPRESSOR DRAIN CAVITY.  REPLACED APU REF T/C'S 78349010 78349000 78349001 78349008 78349015 & 78349016 AND MM 49 11 00.
